Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. No professional addiction advisors are recognized by the owners, admins, or moderators, even if the member states such status. All content is copyrighted and protected by Aelius Group. DO NOT use any information that can identify you in these forums. If you do, a google search can link your addiction post to your name causing harm to your future activities including employment.
Here's my story.
I been on about 160mg oxy for about a year and half and just chewed my last 2-40 mg. I got a hold of 120, 8mg suboxone.
I plan on taking 4mg of suboxone in about 12hrs. I don't want to be on sub for more than 2 weeks.
Some of my questions are: will I have withdrawl from the oxys after my 2 week of sub rapid detox? Will I have bad withdrawl form sub if I take 4mg for about a week, then taper to 2 mg for 5 days then 1 mg for 2 days?
I been reading this forum for weeks and this is my 1st post. Any advice would be welcome as i'm doing this on my own and don't have a doctor to walk me thru it.
I'm really ready to live a drug free life that I used to remember before the oxys.
Hey Yip. :) Someone will be along with answers to your questions but I wanted to stop by and say that you're making a great decision. It sounds like you are ready to do what it takes and that's mainly what you need to get through it. I don't know the details regarding mgs and the resulting wds, but I do know that with sub, you want to take as little as you can to get by. You also want to stay on it short term, but it seems like you already knew it. Anyway, best of luck. [;^)]
You need to be in moderate withdrawals before starting sub, if you take it too soon you will be sick.
I've copied the COWS scale from a post of jdudes... it will help you to more objectively figure out where you are with your withdrawals.
Resting Pulse Rate: (record beats per minute)
Measured after sitting or lying for one minute
0 pulse rate 80 or below
1 pulse rate 81-100
2 pulse rate 101-120
4 pulse rate greater than 120
Sweating: over past ? hour not accounted for by room temperature or patient activity.
0 no report of chills or flushing
1 subjective report of chills or flushing
2 flushed or observable moistness on face
3 beads of sweat on brow or face
4 sweat streaming off face
Restlessness Observation during assessment
0 able to sit still
1 reports difficulty sitting still, but is able to do so
3 frequent shifting or extraneous movements of legs/arms
5 Unable to sit still for more than a few seconds
0 pupils pinned or normal size for room light
1 pupils possibly larger than normal for room light
2 pupils moderately dilated
5 pupils so dilated that only the rim of the iris is visible
Bone or Joint aches If having pain previously, only the additional component attributed to opiates withdrawal is scored
0 not present
1 mild diffuse discomfort
2 severe diffuse aching of joints/ muscles
4 rubbing joints or muscles and is unable to sit still because of discomfort
Runny nose or tearing Not accounted for by cold symptoms or allergies
0 not present
1 nasal stuffiness or unusually moist eyes
2 nose running or tearing
4 nose constantly running or tears streaming down cheeks
GI Upset: over last ? hour
0 no GI symptoms
1 stomach cramps
2 nausea or loose stool
3 vomiting or diarrhea
5 Multiple episodes of diarrhea or vomiting
Tremor observation of outstretched hands
0 No tremor
1 tremor can be felt, but not observed
2 slight tremor observable
4 gross tremor or muscle twitching
Yawning Observation during assessment
0 no yawning
1 yawning once or twice during assessment
2 yawning three or more times during assessment
4 yawning several times/minute
Anxiety or Irritability
1 reports increasing irritability or anxiousness
2 obviously irritable anxious
4 so irritable or anxious that participation in the assessment is difficult
0 skin is smooth
3 piloerrection of skin can be felt or hairs standing up on arms
5 prominent piloerrection
5-12 = mild;
13-24 = moderate;
25-36 = moderately severe;
more than 36 = severe withdrawal
I'm guessing it will take 12-24 hours for you to be in moderate WD's but you really need to go by the COWS scale rather than the clock.
I'd start at 2 mg every 12 hours. If you take the 2 mgs and do not feel any better after 90 mins, you can always take an additional 1-2 mg. You don't want to be looking for a high, you're looking to get rid of the WD symptoms. After 2 weeks on sub, the oxys will be out of your system and you should not have WD's from them, but you will likely feel some WD's from the sub once you stop. But the less sub you are on and the sooner you're able to get off of it, the less WD's you will have. Short term sub WD's are not nearly as bad as oxy WD's, but they're still there... just don't want you to be surprised (like I was!)
Congratulations on your decision to do this!!! :)
Edit: To the powers that be...can the COWS scale be made into a sticky? It seems that this comes up fairly often.
<center>Sometimes the party takes you places that you didnít really plan on going.</center>
congrats on your decision :) using sub for 7 days or less is the way it was intended to be used, regardless of how much oxy you were taking. just do it - there is no easy way out. plus the uncomfortable feelings you do get will help remind you not to pick it up again.
It's been 15 hours since my last dose of oc and I dont feel any withdrawl symptoms yet except a little irratiable.
I'm going to wait it out to take my 1st dose of sub.
We are interested, I was where you are not too long ago. Unfortunately I did not know about PAWS and have been on sub for four months. Many people have been through a lot and will give you all the help you ask for.
Be sure you are in good wds. If any of that oxy got through unchewed it could still be in your system. Taking sub too soon can throw you into precipitated withdrawals which suck more than anything on earth. Tough it out as long as you can, relief will only be an hour away when you need it. Good luck.
Today is day 2. Only took 2mg and will not take more. I've been very tire and slept alot, feel kind of depressed. It feels like i have the mental w/d symptoms.
I been doing a lot of reading on here and my new plan is to do a week or less with 2mg a day or less and deal with what ever w/ds are left. All the stories of PAWS are scaring the hell out of me.
That's my plan right now, but who knows how i'll be thinking tomorrow or the rest of the week.
Information in this forum is not monitored or provided by a medical professional. The information reflects member opinions only. Do not act on advice from these forums without first consulting a qualified medical professional. All content is copyrighted and protected by Aelius Group.